Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Karp's theorem in electromagnetic scattering theory

Authors: David Colton and Rainer Kress
Journal: Proc. Amer. Math. Soc. 104 (1988), 764-769
MSC: Primary 78A45
MathSciNet review: 964854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Karp's Theorem for acoustic waves states that if the far field pattern of the scattered wave corresponding to a plane wave incident upon an obstacle is only a function of the scalar product of the directions of incidence and observation then the obstacle is a ball. In this paper we shall give the analogue of Karp's Theorem for the scattering of electromagnetic waves by a perfect conductor.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 78A45

Retrieve articles in all journals with MSC: 78A45

Additional Information

PII: S 0002-9939(1988)0964854-7
Article copyright: © Copyright 1988 American Mathematical Society